# SDR SWAA083711

- Difficulty date: July 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 65,822 hours, 55,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602217
- Part serial: 437
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV2 CK, FOUND NR 2 L/E SLAT OUTBOARD T/E DELAMINATED.  REMOVED AND REPLACED SLAT ASSY PER MM.
